Docstoc

2012-Schedule-Chapters

Document Sample
2012-Schedule-Chapters Powered By Docstoc
					                                                                             Chapters |1


                   Go Greek! Go Bears!
         University of Central Arkansas Greek Life
            Spring Recruitment 2012 Schedule
            Sunday, January 8th – Tuesday, January 10th, 2012

Wednesday, January 4, 2012

6:00pm     Pre-Recruitment Meeting, College of Business 111
           Recruitment Directors, RD helper(s), President, Advisor(s), Panhellenic Council



Thursday, January 5, 2012

8:00am     Visual Equipment available to check out, Student Center 207

4:30pm     Slideshows due, Student Center 207




Friday, January 6, 2012

4:00pm     Event Rooms open to chapters

10:00pm    Event rooms closed to chapters.



Saturday, January 7, 2012

9:00am     Event Rooms open to chapters

5:00pm     Event rooms closed to chapters.
                                                                                                   Chapters |2


                    Go Greek! Go Bears!
          University of Central Arkansas Greek Life
             Spring Recruitment 2012 Schedule
Sunday, January 8th – Tuesday, January 10th, 2012

Sunday, January 8, 2012
7:00am           Event Rooms open to chapters

10:00am          PNM Registration & Orientation, COB Auditorium

1:00pm           Remaining pictures uploaded to My Campus Director
                 Final Numbers posted on My Campus Director
                 Round List available to Chapters; list will be released as soon as it is available.
                 List will be released to Panhellenic Delegates; also available online.

1:30-3:00pm Panhellenic Exec check Chapter Rooms.

2:00pm           PNMs meet with Pi Chi’s

3:15pm           PNMs will be making their way to sorority rooms; all chapter members out of
                 hallways & bathrooms.

Open House Round (25 minute rounds; 15 minutes between each round)

        3:30-3:55 – First Round
        4:10-4:35 – Second Round                                       ΑΣΑ – SC Ballroom
        4:50-5:15 – Third Round                                        ΑΣΤ – SC 223/224
        5:30-5:55 – Fourth Round                                       ΔΖ – HPER
        6:10-6:35 – Fifth Round                                        ΣΚ – SC 215
        6:50-7:15 – Sixth Round                                        ΣΣΣ – SC 213
        7:30-7:55 – Seventh Round

Tentative Carry/Invite & Flex Lists numbers will be distributed to each Panhellenic Delegate in between rounds.

8:00pm           PNMs complete priorities.

8:10pm           Sororities can leave event rooms but should still stay on the 2nd floor until 9:00pm.

9:30pm           Final Carry/Invite & Flex Lists numbers available.

10:00pm          Event rooms closed to chapters.

6:00am           Carry/Invite and Flex Lists Due.
                 Submit at https://uca.mycampusdirector.com
                 Please call Oz (501-652-0359) with problems.
                 My Campus Director 24-Hour Help Hotline – 515-663-6201
                                                                                                   Chapters |3


                    Go Greek! Go Bears!
          University of Central Arkansas Greek Life
             Spring Recruitment 2012 Schedule
                 Sunday, January 8th – Tuesday, January 10th, 2012

Monday, January 9, 2012
7:00am           Event Rooms open to chapters

10:30am          Round List available to Chapters; list will be released as soon as it is available.
                 List will be released to Panhellenic Delegates; also available online.

11:30-12:30 Panhellenic Exec check Chapter Rooms.

12:00pm          Pi Chi’s meeting with PNMs

12:45pm          PNMs heading to event rooms; all chapter members out of hallways & bathrooms.

Philanthropy Round (45 minute rounds; 15 minutes between each round)
                                                                                ΑΣΑ – SC Ballroom
        1:00-1:45 – First Round                                                 ΑΣΤ – SC 223/224
        2:00-2:45 – Second Round                                                ΔΖ – HPER
        3:00-3:45 – Third Round                                                 ΣΚ – SC 215
        4:00-4:45 – Fourth Round                                                ΣΣΣ – SC 213
Tentative Carry/Invite & Flex Lists numbers will be distributed to each Panhellenic Delegate in between rounds.

5:00pm           Sororities can leave event rooms but should still stay on the 2nd floor until 5:45pm.

5:00pm           PNMs complete priorities.

7:00pm           Final Carry/Invite & Flex Lists numbers available.

7:00pm           Pi Chi and PNM Activity

10:00pm          Event rooms closed to chapters.

6:00am           Carry/Invite and Flex Lists Due.
                 Submit at https://uca.mycampusdirector.com
                 Please call Oz (501-652-0359) with problems.
                 My Campus Director 24-Hour Help Hotline – 515-663-6201
                                                                                         Chapters |4


                   Go Greek! Go Bears!
         University of Central Arkansas Greek Life
            Spring Recruitment 2012 Schedule
               Sunday, January 8th – Tuesday, January 10th, 2012

Tuesday, January 10, 2012
7:00am        Event Rooms open to chapters

9:30am        Round List available to Chapters; list will be released as soon as it is available.
              List will be released to Panhellenic Delegates; also available online.

10:45-11:45amPanhellenic Exec check Chapter Rooms.

11:15am       Pi Chi’s meet with PNMs

11:45am       PNMs heading to event rooms; all chapter members out of hallways & bathrooms.

Preference Round (60 minute rounds; 15 minutes between each round)                      ΑΣΑ – SC Ballroom
                                                                                        ΑΣΤ – SC 223/224
      12:00-1:00 – First Round                                                          ΔΖ – HPER
      1:15-2:15 – Second Round                                                          ΣΚ – SC 215
                                                                                        ΣΣΣ – SC 213
      Quota Range will be distributed to each Panhellenic Delegate in between rounds.

2:15-?pm      PNMs sign MRABA, COB Auditorium

2:45pm        Sororities can leave event rooms.

7:00pm        Bid lists due.
              Submit at https://uca.mycampusdirector.com
              Please call Oz (501-652-0359) with problems.
              My Campus Director 24-Hour Help Hotline – 515-663-6201

7:45pm        Results Released & Snap Bids Offered
               No more than 2 alumnae in SC 207 to complete bid invitations.
               Note that the doors to the office will not open until 7:40 pm.

8:00pm        All event rooms must be cleaned, emptied, and vacuumed. The trash compactor is
              at the back of the Student Center.

9:00pm        Exec and Pi Chi revealment & Bids Issued.

9:15pm        Chapter Bid Parties – Congratulations!!!

				
DOCUMENT INFO
Shared By:
Categories:
Tags:
Stats:
views:3
posted:4/1/2012
language:
pages:4